# SDR 2019FA0000373

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: General aviation
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: ABIHW198
- Condition: Undersize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE WERE RECENTLY NOTIFIED OF A QUALITY ISSUE REGARDING ADJUSTER P/N ADJ009. IN OUR INITIAL INVESTIGATION WHICH IS ON-GOING WE’VE CONFIRMED AS OF 11/12/2019 THERE IS A DIMENSIONAL NON-CONFORMANCE WITH STAMPED SLOTS (2X) WITHIN THE CROSS BAR (ABI-HW-198).  THE SLOTS SHOULD MEASURE .145 +/- .005. THEY WERE FOUND TO BE TAPERED AND UNDERSIZED ON ONE END OF THE SLOT. THIS CONDITION CAN CAUSE A FIT ISSUE WITH THE MATING PLASTIC COVER. THIS CAN POTENTIALLY LEAD TO THE ADJUSTER FAILURE.
